Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Initial and follow up information has been received from a 25 year old female patient with hypothyroidism and penicillin allergy who at the end of February 2007, was vaccinated with her first dose of GARDASIL vaccine. Concomitant therapy included thyroid medication. At the end of February 2007, the patient experienced severe injection site pain immediately. Within a few days the patient had a severe headache, difficulty swallowing, general body aches, very weak muscles and slight fever. The patient sough medical attention. Laboratory diagnostics performed was a throat culture which was positive for strep. She took TYLENOL, ADVIL and antimicrobial (unspecified). The patient''s severe injection site pain and severe headache and difficulty swallowing and general body aches and very weak muscles and slight fever persisted. Additional information has been requested. This is in follow-up to report (s) previously submitted on 4/13/2007. Immediately after the injection, the patient experienced severe injection site pain. later that night, the pain kept her awake. She took TYLENOL and ADVIL for the pain and fever. She saw her physician and a throat swab was performed which was positive for strep. She was treated fo r strep throat with an unspecified antibiotic. The patient''s menstrual cycle was 4 days delayer with no possibility of pregnancy. She reports that in the past when taking unspecified antibiotics her cycle was delayer by a few days. The patient was improving. The patient subsequently called back inquiring whether or not she should receive the second dose of GARDASIL vaccine. Her first dose had been administered at the end of February and as of 29-MAY2007 she had not yet received the second dose. Additional information has been reuested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166